# SDR REXA2013012600201

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 19,390 hours, 17,204 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3938 (DTW TO ORF) SHORTLY AFTER DEPARTURE CREW LOST THE RIGHT ENGINE.  IN FLIGHT SHUTDOWN OCCURRED ON NUMBER 2 ENGINE DUE TO SUSPECTED ENGINE DAMAGE.  OCCURRED UPON PASSING 11000 MSL LOUD VIBRATION NOISE AND ITT IN THE RED.  CREW DECLARED AN EMERGENCY AND PERFORMED AIR RETURN BACK TO DTW.  REMOVED AND REPLACED RIGHT ENGINE IAW CRJ 200 AMM 71-00-00.  PERFORMED APPLICABLE ENGINE RUNS OPS CHECK GOOD.  REMOVED AND REPLACED BOTH RIGHT ENGINE FORWARD ENGINE MOUNT BOLTS IAW CRJ 200 AMM 71-21-01.  REPLACED RIGHT ENGINE THRUST SHAFT IAW CRJ 200 AMM 71-22-01.  PERFORMED ENGINE CHECKS, ALL CHECKS GOOD.
